# SDR DALA2019032901999

- Difficulty date: March 29, 2019
- Submitted: March 29, 2019
- Operation: Air carrier
- Aircraft: N3746H
- Make and model: Boeing 737832
- Aircraft serial: 30488
- Aircraft time: 60,612 hours, 22,215 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1006580) DURING INSPECTION FOUND CRACKED FRAME LOC. BS 380 AND STR 8R AT PASSENGER CABIN. REPAIRED FRAME LOCATED AT BS 380 AND STR.8R AT PASSENGER CABIN AS PER ERA 576321-14AD REV.ORIGINAL AND PRI 576321-14AD REV.0,1 AND 2.
